Saturday, October 16, 2021
spot_img

Why This Anaemia?

Q. I have HIV. I am using HIV,ARV medicines. Recently I turned anaemic and becoming tired. Why did I get anaemia even though I am using ARV medicines?

Ans: 80% of HIV patients will have anaemia. Anaemia may come even when ARV medicines are used. Disease may turn serious with medicines not effective. Red blood cells formation will get damaged in HIV patients. So HIV and other related diseases will result in anaemia. Zidovudine medicine used to control HIV may also cause anaemia. One should see anaemia is at what stage. White blood cell,platelets, will reduce with HIV resulted anaemia. Blood should be transplanted and some should be given immuno globulines. One should use iron and healthy food. Consult doctor and with treatment anaemia can be cured.

spot_img

Must Read

Related Articles

LEAVE A REPLY

Please enter your comment!
Please enter your name here

error: Content is protected !!